# SDR WX0A2022102874293

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N282NV
- Make and model: Airbus A300*
- Aircraft serial: 2875
- Aircraft time: 48,771 hours, 19,437 cycles
- System (JASC): 3500 · Oxygen System
- Part: Epsu
- Part number: 321431
- Part serial: 852762
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ARE INOP DURING ENG GEN OFF AND APU OFF AND LIGHTS IN ""ARMED"" POSITION / REPLACED EMER LT BATTERIES REF TSM 33-51-00-810-801-A/ AMM 33-51-38-400-001 OPS OK"
